Urticaria reaction

Urticaria reaction

M280/0237 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 5.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Urticaria reaction. Itchy, red rash (weals) on the leg of a 45-year-old man. The weals are a symptom of urticaria, which has occured in response to the anti-depressant drug venlafaxine. Other factors, such as food or temperature, can cause an urticaria reaction. The drug has stimulated cells to release substances that cause small blood vessels to leak fluid into the skin. The resulting weals may last for a few minutes or several hours. Treatment is with antihistamines and avoidance of the cause.

Release details: Model release available. Property release not required.

Keywords: 40s, 45-year-old, adult, allergy, antidepressant, caucasian, condition, dermatology, drug, forties, hives, human, human body, hypersensitive, hypersensitivity, inflamed, inflammation, itchy, leg, male, man, medical, medicine, nettle rash, patient, rash, reaction, red, response, skin, sore, swelling, swollen, urticaria, venlafaxine, weal, weals

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.